# SDR AALA20120708001

- Difficulty date: July 7, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 68,907 hours, 37,137 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS - INFLIGHT DFW-LGA.  CREW REPORTED BOTH PACKS CYCLED ON AND OFF 2 TIMES AND PRESSURIZATION FLOW LIGHT ILLUMINATED.  FLIGHT DIVERTED AUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT SINGLE ENGINE SECOND CLIMB PRESSURE SWITCHES.  SYSTEM GROUND CHECK NORMAL OPERATION.
